Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients


Authors: Jitsuro Sugie and Masakazu Onitsuka
Journal: Proc. Amer. Math. Soc. 138 (2010), 2493-2503
MSC (2010): Primary 34D05, 34D20; Secondary 34D23, 37C75
Published electronically: February 24, 2010
MathSciNet review: 2607879
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the uniform asymptotic stability of the zero solution of the linear system $ \mathbf{x}' = A(t)\mathbf{x}$ with $ A(t)$ being a $ 2\times2$ matrix. Our result can be used without knowledge about a fundamental matrix of the system.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 34D05, 34D20, 34D23, 37C75

Retrieve articles in all journals with MSC (2010): 34D05, 34D20, 34D23, 37C75


Additional Information

Jitsuro Sugie
Affiliation: Department of Mathematics and Computer Science, Shimane University, Matsue 690-8504, Japan
Email: jsugie@riko.shimane-u.ac.jp

Masakazu Onitsuka
Affiliation: Department of Mathematics and Computer Science, Shimane University, Matsue 690-8504, Japan
Address at time of publication: General Education, Miyakonojo National College of Technology, Miyakonojo 885-8567, Japan
Email: onitsuka@math.shimane-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10274-3
PII: S 0002-9939(10)10274-3
Keywords: Uniform asymptotic stability, linear systems, Coppel's criterion, Floquet theory, integrally positive
Received by editor(s): July 16, 2009
Received by editor(s) in revised form: October 30, 2009
Published electronically: February 24, 2010
Communicated by: Yingfei Yi
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.